# SDR DALA2020090202917

- Difficulty date: September 1, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 89,300 hours, 36,871 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Condition: Cracked
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW NOTICED ODD SMELL AND HAZE IN COCKPIT AT FL 410, HAZE DISSIPATED QUICKLY, CALLED ATL MAINTENANCE TO TROUBLE SHOOT. TURNED OFF TRIM SWITCH AND HAZE RETURNED. RESET TRIM SWITCH AND HAZE WENT AWAY, TURNED OFF RIGHT PACK NO HAZE BUT SMELL STILL PRESENT. MAINTENANCE FOUND RIGHT CONDENSER/HEAT EXCHANGER CRACKED. SYSTEM OPERATION IS NORMAL.
